# SDR YENA2025120801177

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A320-232
- Aircraft serial: 11903
- Aircraft time: 6,266 hours, 935 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,266 hours, 935 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863002
- Part serial: G2329616
- Condition: Failed
- Location: Hyd System
- Part time: 6,266 hours, 935 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1824, LAX-JFK, (ETOPS).  REF LP 4455807 ITEM NR 1 DUE TO ENG NR 1 HYDRAULIC DRIVEN PUMP REPLACEMENT EDP REQUIRES VERIFICATION ENG RUN.  REMOVED AND REPLACED ENG NR 1 EDP IAW AMM 29-11-57 OPS CHK & LEAK CHKD OK, NO FAULTS NOTED.
